Alert archive / Florida / Flash Flood Warnings in 2009
Flash Flood Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Apr 13, 2009, 6:16 PM EDT for Gadsden County, Jefferson County, Leon County, Florida. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2009, 6:16 PM EDT (22:16 UTC)
- Expired
- Apr 13, 2009, 8:15 PM EDT
- In force
- 119 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 45 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KTAE 132216
FFWTAE
FLC039-065-073-140015-
/O.NEW.KTAE.FF.W.0020.090413T2216Z-090414T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
616 PM EDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN GADSDEN COUNTY IN FLORIDA...
NORTHERN JEFFERSON COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF MONTICELLO...
LEON COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF TALLAHASSEE...
* UNTIL 815 PM EDT
* AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZION
HILL...MIDWAY...CONCORD...WADESBORO...TALLAHASSEE AIRPORT...
SAINT PETER...SCOTLAND...RICH BAY...PECK...OAK KNOLL ESTATES...
MONTIVILLA...MICCOSUKEE...MERIDIAN...MACLAY STATE GARDENS...LOIS...
LAKE JACKSON...KILLEARN LAKES...KILLEARN ESTATES...JARROTT...
IAMONIA...HIAMONEE...HARBINWOOD ESTATES...GIBSON...FESTUS...
FELKEL...EL DESTINADO...DRIFTON...DILLS...CENTERVILLE...CASA
BLANCO...BRIDGE PATH ACRES...BRADFORDVILLE...BLOCKER...BLACK
CREEK...BELLWOOD ESTATES...BAUM...AUCILLA...ASHVILLE AND ALMA.
* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
* RESIDENTS IN FLOOD PRONE AREAS SHOULD MONITOR FLOOD CONDITIONS
AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLOOD WATERS
THREATEN. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS.
* DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED.
* REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3051 8373 3045 8371 3040 8375 3039 8379
3036 8381 3039 8462 3068 8434 3064 8361
3058 8361
$$
52-LANIERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 4:28 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 13, 4:28 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 PM EDT MON APR 13 2009
CORRECTED HEADLINES AND TO ADD AVIATION DISCUSSION.
...TORNADO WATCH 149 IN EFFECT UNTIL 7 PM EDT...
...SLIGHT RISK OF SEVERE WX ACROSS SOUTHEASTERN PORTION OF FORECAST
AREA INTO TONIGHT...
...HEAVY RAIN POTENTIAL ACROSS NORTHWEST FLORIDA AND ADJACENT SOUTH
GEORGIA THROUGH TONIGHT...
...NEW RIVERINE FLOODING NOW FORECAST ON THE OCHLOCKONEE AND
WITHLACOOCHEE RIVERS...
.SYNOPSIS...SEVERE WEATHER IS ONGOING AT THIS WRITING. MAIN THREAT
WILL BE ACROSS THE SERN HALF OF THE FORECAST AREA WHERE MCS IS
SLOWLY WORKING ITS WAY EWD. WE WILL BE EXTENDING TORNADO WATCH 149
UNTIL 23Z IN THE THREAT AREA WHILE CLEARING THE MANY COUNTIES FROM
THE NWRN PORTION OF WATCH. SEVERE THREAT WILL MAINTAIN INTO THE
EVENING OVER THE SERN ZONES. HOWEVER...IT IS BECOMING INCREASINGLY
UNLIKELY THAT THE AIRMASS WILL RECOVER SUFFICIENTLY TO ALLOW STORMS
TO FIRE ALONG THE SRN PORTION OF THE COLD FRONT AS IT ADVANCES EWD
OVERNIGHT. OUR MAIN CONCERN FOR THE OVERNIGHT HOURS IS NOW FLOOD
POTENTIAL...ESPECIALLY OVER OUR SERN ZONES INCLUDING S CENTRAL GA
AND THE FL BIG BEND. IT APPEARS THAT THE CONVECTION IS BEGINNING TO
TRAIN AND OVERNIGHT ACCUMULATIONS OF 2-4 INCHES WILL BE POSSIBLE. WE
HAVE BEEN HANDLING THIS WITH AREAL FLOOD WARNINGS.
&&
.SHORT TERM...TONIGHT THROUGH WED NIGHT.
LIKELY TO CATEGORICAL POPS WILL TAPER OFF W TO E TUE MORNING. WILL
GO WITH 20 W TO 70 SE. AFTER THE COLD FRONT CLEARS E OF THE AREA...
WE WILL HAVE DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD
WITH TEMPS CLOSE TO NORMAL TUE AND TUE NIGHT AND SLIGHTLY BELOW
NORMAL FOR WED AND WED NIGHT.
.LONG TERM...THU THROUGH MON.
GUIDANCE IS IN FAIR AGREEMENT FOR THURSDAY INTO THE NEXT WEEKEND.
UPPER RIDGE WILL BUILD INTO THE AREA BEHIND THE EARLY WEEK STORM
SYSTEM. SLIGHTLY COOLER AIR WILL FILTER INTO THE REGION...BUT
NOTHING EARTH SHATTERING. THE UPPER RIDGE AND WEAK SFC HIGH PRESSURE
WILL REMAIN IN CONTROL THROUGH SATURDAY KEEPING THE WEATHER DRY AND
AFTERNOON TEMPERATURES RIGHT AROUND 80 DEGREES. NEXT CHANCE OF RAIN
APPEAR TO BE SUNDAY WITH THE APPROACH OF THE NEXT STORM SYSTEM.
&&
.MARINE...TONIGHT THROUGH SAT.
MARGINAL ADVISORY CONDITIONS ARE FORECAST TONIGHT IN THE ONSHORE
FLOW AHEAD OF THE COLD FRONT. WINDS WILL SHIFT TO THE W BEHIND THE
FRONT AND MAINTAIN AT EXERCISE CAUTION LEVELS. THE WINDS WILL SHIFT
TO NW AND DROP BELOW HEADLINE CRITERIA LATE TUE NIGHT. AS HIGH
PRESSURE BUILDS N OF THE AREA...WINDS WILL VEER TO THE E BY THU
NIGHT AND INCREASE TO CAUTION LEVELS. AFTER A DIURNAL LULL ON
THU...WINDS WILL SHOOT BACK UP IN A NOCTURNAL ELY SURGE FRI NIGHT.
&&
.AVIATION...PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THIS AFTERNOON AND EARLY EVENING...MAINLY EAST OF KDHN.
STORMS WILL END LATER THIS AFTERNOON AT KABY. IFR CONDITIONS WILL
CONTINUE TO AFTER DARK AT THE OTHER AERODROMES AS STORMS CONTINUE TO
TRAIN OVER THE SAME AREAS.
PRIOR TO FRONTAL PASSAGE TOMORROW MORNING...THE POSSIBILITY EXISTS
FOR LIFR AND VLIFR CONDITIONS IN FOG AND STRATUS LATE TONIGHT AFTER
MIDNIGHT. A FEW SHOWERS COULD ACCOMPANY FRONTAL PASSAGE. MVFR
CONDITIONS COULD OCCUR FOR A PERIOD OF TIME AFTER FRONTAL PASSAGE ON
TUESDAY.
&&
.FIRE WEATHER...DRY AIR WILL MOVE IN QUICKLY BEHIND THE COLD ON TUE.
INLAND WALTON AND HOLMES COUNTIES WILL GET CLOSE TO RED FLAG
CRITERIA WITH SHORT RH DURATIONS AND 20-FT WINDS JUST BELOW 15 MPH.
WE ARE MORE CERTAIN THAT REQUIRED DURATIONS WILL BE ACHIEVED ACROSS
OUR FL ZONES ON WED AND A WATCH HAS BEEN ISSUED.
&&
.HYDROLOGY...RAINS FROM THE CURRENT FRONTAL SYSTEM ARE NOW FORECAST
TO PRODUCE NEW RIVERINE FLOODING. THE OCHLOCKONEE RIVER AT
THOMASVILLE WILL BEGIN RISING TUE MORNING AND IS FORECAST TO REACH
FLOOD STAGE LATE TUE NIGHT. DOWNSTREAM AT HAVANA...FLOOD STAGE WILL
BE REACHED TUE AFTERNOON WITH MODERATE FLOODING FORECAST BY WED
EVENING. ON THE WITHLACOOCHEE RIVER...THE RIVER WILL RECEDE UNTIL
TUE MORNING AND THEN BEGIN RISING...REACHING FLOOD STAGE ONCE AGAIN
ON FRI. BLOXHAM WILL RISE SHARPLY TUE INTO WED...BUT IS NOT
CURRENTLY FORECAST TO FLOOD. THE CREST ON THE SUWANNEE PASSED
DOWLING PARK LAST NIGHT AND WILL CONTINUE TO SLOWLY MOVE SOUTH
THROUGH THE BASIN THROUGH THE REST OF THE WEEK...LEADING TO MODERATE
FLOODING AT BRANFORD AND WILCOX AND MINOR FLOODING DOWNSTREAM FROM
THERE. FOR SITE SPECIFIC INFORMATION ON RIVER FORECASTS...CREST
INFORMATION...AND RELATED IMPACTS PLEASE REFER TO THE WFO
TALLAHASSEE RIVERS AND LAKES AHPS PAGE AT...
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 63 79 50 76 48 / 90 40 00 00 00
PANAMA CITY 65 76 54 74 54 / 80 30 00 00 00
DOTHAN 61 73 48 74 49 / 70 20 00 00 00
ALBANY 61 75 48 73 45 / 80 30 00 00 00
VALDOSTA 64 78 50 74 47 / 90 50 00 00 00
CROSS CITY 67 79 52 75 48 / 70 70 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY WALTON...BAY AND GULF COUNTIES.
FIRE WEATHER WATCH WED AFTERNOON ALL ZONES.
GM...SCA ALL LEGS THROUGH 12Z TUE.
&&
CURRENT DISCUSSION...WOOL
LONG TERM DISCUSSION...CAMPHazardous weather outlook, Apr 13, 4:21 AM EDT, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 421 AM EDT MON APR 13 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-140830- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 421 AM EDT MON APR 13 2009 /321 AM CDT MON APR 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 1O AM CDT FOR SE ALA AND THE ADJACENT FLORIDA PANHANDLE... ...SEVERE THUNDERSTORMS LIKELY AND TORNADOES POSSIBLE THROUGH LATE TONIGHT... ...LOCAL AREA IN SLIGHT RISK FOR SEVERE TSTMS TODAY INTO TONIGHT... ...HEAVY RAIN POTENTIAL ACROSS THE WESTERN ZONES TODAY... A STRONG STORM SYSTEM WILL IMPACT THE LOCAL AREA THROUGH TONIGHT. A WARM FRONT WILL LIFT NORTH AND NORTHEAST THIS MORNING INTO THIS EVENING FOLLOWED BY A SQUALL LINE AND PARENT FRONT MOVING WEST TO EAST THIS EVENING INTO EARLY TUESDAY. INSTABILITY AND SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOS WITH THE RISK ENDING FROM WEST TO EAST EARLY TUESDAY MORNING. HEAVY RAINFALL IS ALSO A THREAT...ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS MORNING AND AFTERNOON SPREADING EAST AND SOUTHEAST THROUGH TONIGHT. THIS WOULD EXASPERATE CURRENT FLOODING CONCERNS. (SEE FLOOD PRODUCTS FOR MORE DETAILS) DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND...DONT DROWN. STRONG ONSHORE WINDS AHEAD AND ALONG THE FRONT WILL CREATE HAZARDOUS SURF AND HIGH RIP CURRENTS ESPECIALLY FOR THE COASTLINES OF WALTON...BAY AND GULF COUNTIES. WINDS AND SEAS WILL INCREASE TODAY GENERATING HAZARDOUS CONDITIONS OVER THE LOCAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AS THE COLD FRONT EXITS EAST ON TUESDAY MORNING...SOME SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE SOUTHEAST THIRD OF THE FORECAST AREA..ESPECIALLY THE SOUTHEAST BIG BEND. THEN...CLEARING WILL OCCUR FROM WEST TO EAST THROUGHOUT THE DAY WITH A COOLER AND DRIER AIRMASS FILTERING IN. THE NEXT BEST CHANCE OF RAIN WILL BE LATE SATURDAY AND DURING SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT. SPOTTERS AND EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Apr 13, 4:35 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLOOD TALLAHASSEE 30.44N 84.28W
04/13/2009 LEON FL TRAINED SPOTTER
BOTH LANES OF MICCOSUKEE RD AT CAPITAL CIR NE IMPASSIBLE
WITH SIX TO EIGHT INCHES OVER ROAD.
&&
DUGGANSpecial weather statement, Apr 13, 4:39 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 439 PM EDT MON APR 13 2009 FLZ017-027-132115- LEON-WAKULLA- 439 PM EDT MON APR 13 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEASTERN LEON AND EASTERN WAKULLA COUNTIES IN THE FLORIDA BIG BEND... * UNTIL 515 PM EDT AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING EAST NORTH EAST AT 25 MPH. THIS STORM WILL BE NEAR... WOODVILLE BY 455 PM EDT. DIME SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Local storm report, Apr 13, 4:47 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLOOD TALLAHASSEE 30.44N 84.28W
04/13/2009 LEON FL TRAINED SPOTTER
NORTHBOUND LANE OF BLAIRSTONE RD NORTH OF ORANGE AVE
CLOSED DUE TO FLOODING.
&&
DUGGANSpecial weather statement, Apr 13, 5:35 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 535 PM EDT MON APR 13 2009 FLZ016-017-027-132230- GADSDEN-LEON-WAKULLA- 535 PM EDT MON APR 13 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN...LEON AND WAKULLA COUNTIES IN NORTH FLORIDA... * UNTIL 630 PM EDT AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF BLOUNTSTOWN TO CARRABELLE...MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL BE NEAR... CRAWFORDVILLE BY 600 PM EDT. TALLAHASSEE BY 605 PM EDT. SAINT MARKS BY 610 PM EDT. WOODVILLE BY 615 PM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Apr 13, 6:08 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
608 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG TALLAHASSEE 30.44N 84.28W
04/13/2009 LEON FL PUBLIC
TWO 18 TO 24 INCH DIAMETER TREES UPROOTED AT CEMETARY ON
BRONOUGH ST NEAR GOVERNOR MANSION.
&&
JAMSKILocal storm report, Apr 13, 6:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 4 E TALLAHASSEE 30.44N 84.21W
04/13/2009 LEON FL AMATEUR RADIO
SEVERAL LARGE TREES UPROOTED ALONG US-27.
&&
MROCZKAThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:18 AM EDT | Small Craft Advisory | TAE | 30 hr | |
| Apr 13, 4:05 AM EDT | High Surf Advisory | TAE | Bay, Gulf, Walton | 14 hr |
| Apr 13, 8:09 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 36 min |
| Apr 13, 8:43 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 47 min |
| Apr 13, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Jackson | 37 min |
| Apr 13, 10:41 AM EDT | Areal Flood Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 8 hr |
| Apr 13, 10:57 AM EDT | River Flood Warning | TAE | Gadsden, Leon | 8 days |
| Apr 13, 11:56 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 49 min |
| Apr 13, 11:56 AM EDT | Tornado Warning | TAE | Jackson, Washington | 34 min |
| Apr 13, 12:26 PM EDT | Special Marine Warning | TAE | 64 min | |
| Apr 13, 12:38 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 37 min |
| Apr 13, 12:45 PM EDT | Tornado Warning | TAE | Jackson | 45 min |
| Apr 13, 1:07 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 38 min |
| Apr 13, 1:13 PM EDT | Special Marine Warning | TAE | 62 min | |
| Apr 13, 1:34 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 41 min |
| Apr 13, 1:53 PM EDT | Tornado Warning | TAE | Bay, Calhoun | 37 min |
| Apr 13, 2:09 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Jackson, Liberty | 51 min |
| Apr 13, 2:14 PM EDT | Areal Flood Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more | 8 hr |
| Apr 13, 2:22 PM EDT | Special Marine Warning | TAE | 113 min | |
| Apr 13, 2:22 PM EDT | Tornado Warning | TAE | Calhoun, Liberty | 23 min |
| Apr 13, 2:37 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 38 min |
| Apr 13, 2:44 PM EDT | Tornado Warning | TAE | Gadsden, Liberty | 31 min |
| Apr 13, 2:48 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Liberty, Washington | 42 min |
| Apr 13, 3:04 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty | 41 min |
| Apr 13, 3:15 PM EDT | Tornado Warning | TAE | Gadsden, Leon, Liberty | 45 min |
| Apr 13, 3:18 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 38 hr |
| Apr 13, 3:31 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Liberty, Washington | 44 min |
| Apr 13, 3:37 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 38 min |
| Apr 13, 4:05 PM EDT | Areal Flood Warning | TAE | Dixie, Franklin, Gadsden, Gulf, Jefferson, Lafayette and 5 more | 8 hr |
| Apr 13, 4:16 PM EDT | Special Marine Warning | TAE | 59 min | |
| Apr 13, 4:44 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson | 38 min |
| Apr 13, 4:49 PM EDT | Flash Flood Warning | TAE | Bay, Calhoun, Franklin, Gulf, Jefferson, Leon and 4 more | 116 min |
| Apr 13, 4:50 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 40 min |
| Apr 13, 5:02 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Liberty | 43 min |
| Apr 13, 5:42 PM EDT | Severe Thunderstorm Warning | TAE | Madison | 48 min |
| Apr 13, 5:48 PM EDT | Special Marine Warning | TAE | 87 min | |
| Apr 13, 5:56 PM EDT | Tornado Warning | TAE | Franklin, Gulf | 49 min |
| Apr 13, 6:05 PM EDT | Special Marine Warning | TAE | 55 min | |
| Apr 13, 6:07 PM EDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 38 min |
| Apr 13, 6:26 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 49 min |
| Apr 13, 6:29 PM EDT | Tornado Warning | TAE | Franklin | 31 min |
| Apr 13, 6:36 PM EDT | Special Marine Warning | TAE | 84 min | |
| Apr 13, 6:43 PM EDT | Flash Flood Warning | TAE | Calhoun, Franklin, Gulf, Jefferson, Leon, Liberty and 3 more | 2 hr |
| Apr 13, 6:48 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 42 min |
| Apr 13, 6:51 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 39 min |
| Apr 13, 7:07 PM EDT | Special Marine Warning | TAE | 83 min | |
| Apr 13, 7:11 PM EDT | Special Marine Warning | TAE | 64 min | |
| Apr 13, 7:16 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Taylor | 44 min |
| Apr 13, 7:25 PM EDT | Tornado Warning | TAE | Taylor | 50 min |
| Apr 13, 7:28 PM EDT | Flash Flood Warning | TAE | Jefferson, Taylor | 107 min |
Nearby
Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.